# SDR DXTA2025112605816

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0350
- Aircraft time: 2,919 hours, 1,944 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Packing
- Condition: Faulted
- Location: Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE LEVEL AT FL410, HEARD A LOUD THUMP IN THE NOSE FOLLOWED BY GEAR DISAGREE N AMBER CAS MESSAGE. NOSE GEAR INDICATOR WAS ALSO SHOWING YELLOW HASH INDICATION. QRH PROCEDURES WERE ACCOMPLISHED. INDICATIONS REMAINED UNTIL DESCENDING THROUGH FL230,  HEARD ANOTHER LOUD THUMP AND ALL INDICATIONS WENT BACK TO NORMAL.  REPACKED SHOCK STRUT WITH NEW PACKING REFERENCED CMM 32-20-01. SERVICED NOSE GEAR SHOCK STRUT IAW MM 12-10-52. OPS CHECK GOODNO DEFECT NOTED.
